| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
01/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision in the left eye.The lens was exchanged for another lens model 02 months 29 days following the initial procedure.Clinical reason for explant was mentioned as unexpected astigmatism outcome would not be fixed by repositioning.Additional information has been requested.